Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 7, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Mar 12, 2019, 9:02 AM CDT for Bates County, Vernon County, Missouri. It took effect at Mar 13, 2019, 6:42 PM CDT. It was in force for 112 min.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2019, 9:02 AM CDT (14:02 UTC)
- In effect from
- Mar 13, 2019, 6:42 PM CDT
- Expired
- Mar 13, 2019, 8:34 PM CDT
- In force
- 112 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bates County, MO, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 86 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Osage River near Schell City (SCZM7). The gauge peaked at 28.96 ft at Mar 14, 2019, 8:00 PM CDT.
- Action stage
- 28 ft
- Minor stage
- 30 ft
- Moderate stage
- 35 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06918070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
888
WGUS43 KSGF 121402
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
902 AM CDT Tue Mar 12 2019
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Kansas...Missouri...
Little Osage River at Fulton affecting Bourbon County.
Little Osage River near Horton affecting Vernon County.
Osage River near Schell City affecting Bates and Vernon Counties.
.This warning is based on future forecast precipitation amounts of
1 to 2 inches during the next 48 hours near the river basins.
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://water.weather.gov/ahps2/ index.php?wfo=sgf
&&
KSC011-130202-
/O.NEW.KSGF.FL.W.0005.190313T1605Z-190314T2227Z/
/FTNK1.1.ER.190313T1605Z.190313T1800Z.190313T2227Z.NO/
902 AM CDT Tue Mar 12 2019
...For the Little Osage River at Fulton...
* At 8:15 AM Tuesday The stage was 4.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Impact...At 25.0 feet...Moderate flooding begins at the gage site.
Farmland at the gage site becomes covered by flood waters, and
Highway 31, east of town becomes flooded. Highway 31, four miles
west of Fulton has flood waters reach four to six feet in depth.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Little Osage River Basin
Fulton 22 4.9 Tue 08 AM 17.1 10.9 6.8
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-130202-
/O.NEW.KSGF.FL.W.0006.190313T2230Z-190317T0500Z/
/HTNM7.1.ER.190313T2230Z.190314T1800Z.190316T0500Z.NO/
902 AM CDT Tue Mar 12 2019
...For the Little Osage River near Horton...
* At 8:45 AM Tuesday The stage was 32.4 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow
afternoon and continue to rise to near 43.2 feet by Thursday early
afternoon. The river will fall below flood stage by early Saturday
morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Little Osage River Basin
Horton 41 32.4 Tue 09 AM 37.9 42.8 42.5
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC013-217-130202-
/O.NEW.KSGF.FL.W.0007.190314T2300Z-190318T0600Z/
/SCZM7.1.ER.190314T2300Z.190315T1200Z.190317T0600Z.NO/
902 AM CDT Tue Mar 12 2019
...For the Osage River near Schell City...
* At 2:45 AM Tuesday The stage was 18.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by Thursday
evening and continue to rise to near 31.0 feet by Friday morning.
The river will fall below flood stage by early Sunday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Osage River Basin
Schell City 30 18.6 Tue 03 AM 16.8 26.4 31.0
&&
LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416
$$4 follow-up statements
243
WGUS83 KSGF 121524
FLSSGF
Flood Statement
National Weather Service Springfield MO
1024 AM CDT Tue Mar 12 2019
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Little Osage River at Fulton affecting Bourbon County
Little Osage River near Horton affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
.Heavy rainfall [time frame] [location] will cause river levels to
rise above flood stage. [any other pertinent information that would
affect the public]
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-130623-
/O.CON.KSGF.FL.W.0005.190313T1605Z-190314T2227Z/
/FTNK1.1.ER.190313T1605Z.190313T1800Z.190313T2227Z.NO/
1024 AM CDT Tue Mar 12 2019
...For the The Little Osage River at Fulton...
* At 9:15 AM Tuesday The stage was 4.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to around 24.3 feet tomorrow morning.
* Impact...At 25.0 feet...Moderate flooding begins at the gage site.
Farmland at the gage site becomes covered by flood waters, and
Highway 31, east of town becomes flooded. Highway 31, four miles
west of Fulton has flood waters reach four to six feet in depth.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Little Osage River Basin
Fulton 22 4.9 Tue 09 AM 17.1 10.9 6.8
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-130623-
/O.CON.KSGF.FL.W.0006.190313T2230Z-190317T0500Z/
/HTNM7.1.ER.190313T2230Z.190314T1800Z.190316T0500Z.NO/
1024 AM CDT Tue Mar 12 2019
...For the The Little Osage River near Horton...
* At 9:45 AM Tuesday The stage was 32.3 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and
continue to rise to near 43.2 feet by Thursday early afternoon.
The river will fall below flood stage by early Saturday morning.
* Impact: Low lying areas near the river flood at 43 feet.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Little Osage River Basin
Horton 41 32.3 Tue 10 AM 37.9 42.8 42.5
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC013-217-130623-
/O.CON.KSGF.FL.W.0007.190314T2300Z-190318T0600Z/
/SCZM7.1.ER.190314T2300Z.190315T1200Z.190317T0600Z.NO/
1024 AM CDT Tue Mar 12 2019
...For the The Osage River near Schell City...
* At 2:45 AM Tuesday The stage was 18.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Thursday evening and continue
to rise to near 31.0 feet by Friday morning. The river will fall
below flood stage by early Sunday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Osage River Basin
Schell City 30 18.6 Tue 03 AM 16.8 26.4 31.0
&&
LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416
$$756
WGUS83 KSGF 130149
FLSSGF
Flood Statement
National Weather Service Springfield MO
849 PM CDT Tue Mar 12 2019
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Little Osage River at Fulton affecting Bourbon County
Little Osage River near Horton affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
...The Flood Warning continues for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
Sac River near Caplinger Mills affecting Cedar County
.Heavy rainfall will cause river levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-131649-
/O.EXT.KSGF.FL.W.0005.190313T0912Z-190315T0227Z/
/FTNK1.1.ER.190313T0912Z.190313T1800Z.190314T0227Z.NO/
849 PM CDT Tue Mar 12 2019
...For the Little Osage River at Fulton...
* At 8:31 PM Tuesday The stage was 18.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 23.6 feet by tomorrow early afternoon. The river will
fall below flood stage by tomorrow late evening.
* Impact...At 25.0 feet...Moderate flooding begins at the gage site.
Farmland at the gage site becomes covered by flood waters, and
Highway 31, east of town becomes flooded. Highway 31, four miles
west of Fulton has flood waters reach four to six feet in depth.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Fulton 22 18.1 Tue 09 PM 23.4 15.9 7.2
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-131649-
/O.EXT.KSGF.FL.W.0006.190313T0834Z-190317T0400Z/
/HTNM7.1.ER.190313T0834Z.190314T1200Z.190316T0400Z.NO/
849 PM CDT Tue Mar 12 2019
...For the Little Osage River near Horton...
* At 7:45 PM Tuesday The stage was 38.7 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 44.0 feet by Thursday morning. The river will fall
below flood stage by Friday before midnight.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site.
Low lying areas along Route D near Stotesbury flood.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Horton 41 38.7 Tue 08 PM 41.8 44.0 42.5
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-131649-
/O.CON.KSGF.FL.W.0008.190313T1348Z-190316T0920Z/
/NVDM7.1.ER.190313T1348Z.190314T0600Z.190315T0920Z.NO/
849 PM CDT Tue Mar 12 2019
...For the The Marmaton River near Nevada...
* At 7:45 PM Tuesday The stage was 13.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 23.2 feet by early Thursday morning. The river
will fall below flood stage by Friday morning.
* Impact...At 24.0 feet...The county road west of the gage, Minnie
Ball Road, is impassable.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Marmaton River Basin
Nevada 20 13.7 Tue 08 PM 19.4 22.7 19.6
&&
LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454
$$
MOC013-217-131649-
/O.EXT.KSGF.FL.W.0007.190314T0224Z-190318T0400Z/
/SCZM7.1.ER.190314T0224Z.190315T0000Z.190317T0400Z.NO/
849 PM CDT Tue Mar 12 2019
...For the Osage River near Schell City...
* At 7:45 PM Tuesday The stage was 17.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and
continue to rise to near 31.4 feet by Thursday evening. The river
will fall below flood stage by Saturday before midnight.
* Impact...At 31.5 feet...The main road of the Schell Osage
Conservation Area floods west of the conservation office. The north
campground main road of the Schell Osage Conservation area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Osage River Basin
Schell City 30 17.4 Tue 08 PM 23.8 31.1 31.4
&&
LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416
$$
MOC039-131649-
/O.CON.KSGF.FL.W.0009.190313T0934Z-190315T0648Z/
/CMZM7.1.ER.190313T0934Z.190313T1800Z.190314T0648Z.NO/
849 PM CDT Tue Mar 12 2019
...For the The Sac River near Caplinger Mills...
* At 7:45 PM Tuesday The stage was 10.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 18.8 feet by tomorrow early afternoon. The river will
fall below flood stage by early Thursday morning.
* Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach
approximately three feet in depth at the Caplinger Mills
Campground.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Sac River Basin
Caplinger Mills 16 10.2 Tue 08 PM 17.7 14.7 11.4
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$643
WGUS83 KSGF 131720
FLSSGF
Flood Statement
National Weather Service Springfield MO
1220 PM CDT Wed Mar 13 2019
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Little Osage River at Fulton affecting Bourbon County
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
Sac River near Caplinger Mills affecting Cedar County
.Heavy rainfall will cause river levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-140820-
/O.EXT.KSGF.FL.W.0009.000000T0000Z-190315T1324Z/
/CMZM7.2.ER.190313T0501Z.190313T1800Z.190314T1324Z.NO/
1220 PM CDT Wed Mar 13 2019
...For the Sac River near Caplinger Mills...
* At 11:45 AM Wednesday The stage was 20.0 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 20.2 feet by this
afternoon. The river will fall below flood stage tomorrow morning.
* Impact...At 20.0 feet...Flood waters affect low lying areas near the
river including farmland along Highway N and between Highway W and
Caplinger Mills. Cedar Creek...a tributary of the Sac River
backwaters and floods portions of Highway 39 and south of Cedar
Springs.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Sac River Basin
Caplinger Mills 16 20.0 Wed 12 PM 16.4 11.6 9.5
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$
KSC011-140820-
/O.EXT.KSGF.FL.W.0005.000000T0000Z-190315T0056Z/
/FTNK1.1.ER.190313T1033Z.190313T1800Z.190314T0056Z.NO/
1220 PM CDT Wed Mar 13 2019
...For the Little Osage River at Fulton...
* At 12:01 PM Wednesday The stage was 22.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.2 feet by this
afternoon. The river will fall below flood stage this evening.
* Impact...At 22.0 feet...Minor flooding begins at the gage site.
Flood waters mainly affect farmland along the Little Osage River
Basin between the gage site and Highway 31 west of Fulton.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Little Osage River Basin
Fulton 22 22.7 Wed 12 PM 15.8 7.3 6.1
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-140820-
/O.EXT.KSGF.FL.W.0006.000000T0000Z-190317T0448Z/
/HTNM7.1.ER.190313T0321Z.190314T1200Z.190316T0448Z.NO/
1220 PM CDT Wed Mar 13 2019
...For the Little Osage River near Horton...
* At 11:45 AM Wednesday The stage was 42.5 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 43.9 feet by
tomorrow morning. The river will fall below flood stage Friday
before midnight.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site.
Low lying areas along Route D near Stotesbury flood.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Little Osage River Basin
Horton 41 42.5 Wed 12 PM 43.9 42.6 40.3
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-140820-
/O.EXT.KSGF.FL.W.0008.000000T0000Z-190316T0712Z/
/NVDM7.1.ER.190313T0700Z.190314T0600Z.190315T0712Z.NO/
1220 PM CDT Wed Mar 13 2019
...For the Marmaton River near Nevada...
* At 11:45 AM Wednesday The stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.6 feet by
around midnight. The river will fall below flood stage early
Friday morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Marmaton River Basin
Nevada 20 21.5 Wed 12 PM 22.0 19.2 12.2
&&
LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454
$$
MOC013-217-140820-
/O.EXT.KSGF.FL.W.0007.190313T2342Z-190318T0130Z/
/SCZM7.1.ER.190313T2342Z.190315T0000Z.190317T0130Z.NO/
1220 PM CDT Wed Mar 13 2019
...For the Osage River near Schell City...
* At 11:45 AM Wednesday The stage was 25.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to
rise to near 31.5 feet by tomorrow evening. The river will fall
below flood stage by Saturday evening.
* Impact...At 31.5 feet...The main road of the Schell Osage
Conservation Area floods west of the conservation office. The north
campground main road of the Schell Osage Conservation area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Osage River Basin
Schell City 30 25.7 Wed 12 PM 31.2 31.5 31.0
&&
LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416
$$265
WGUS83 KSGF 140134
FLSSGF
Flood Statement
National Weather Service Springfield MO
834 PM CDT Wed Mar 13 2019
...The Flood Warning is cancelled for the following rivers in
Missouri...
Osage River near Schell City affecting Bates and Vernon Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC013-217-140204-
/O.CAN.KSGF.FL.W.0007.000000T0000Z-190318T0130Z/
/SCZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
834 PM CDT Wed Mar 13 2019
The Flood Warning has been cancelled for:
The Osage River near Schell City.
* At 7:45 PM Wednesday The stage was 27.2 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will crest below flood stage at 29.3 feet
early Friday morning.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage
Conservation Area, the Old River Road North of Schell City and Lost
Creek west of Schell Lake. Flood waters overflow the main river
channel at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Osage River Basin
Schell City 30 27.2 Wed 08 PM 28.2 29.3 29.1
&&
LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 12, 7:00 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Mar 12, 7:00 AM CDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Springfield MO 700 AM CDT Tue Mar 12 2019 .SHORT TERM...(Today and tonight) Rain was approaching the region this morning as deep southwest flow was ongoing over the nations midsection. Showers and thunderstorms are expected to shift across the area through much of the day and into the evening hours. Models suggest redevelopment of convection across Oklahoma which will consistently move across the CWA in clusters today. No severe weather is expected since instability will be very low. A little bit of a break from the rain will occur late tonight before the main belt of forcing approaches during the day on Wednesday. Widespread showers and thunderstorms will occur. Still no severity is expected with this activity. Storm total precipitation ranging from 0.75 to 1.50 is expected. With this precip being widespread combined with wet antecedent conditions and cold season vegetation, some low water crossing flooding is expected. Therefore we will maintain a limited risk for flooding in the Hazardous Weather Outlook. Rain ends from west to east late Wednesday afternoon and early evening. .LONG TERM...(Thursday through Monday) Southwest winds will become gusty on Thursday with magnitudes up to 40 mph will be possible. It's possible that a Wind Advisory may be needed Thursday, but we have some time to assess that. Thursday's dry slot will be similar to last weeks, with sunny skies, temperatures will reach the 50s. A major pattern change is expected to occur from Friday through the rest of the extended forecast. Wave 5 charts suggest mean ridging over the intermountain west, bringing northwest flow in the upper levels across the Ozarks and all the way into the Gulf of Mexico. Gulf moisture return will be shut down for an extended period of time, bringing cool and dry weather to the Ozarks. Some of the models are suggesting an Omega Block, which will likely shut down the first portion of our severe weather season through mid and possibly late March. This will allow for antecedent conditions to improve while stream flows fall. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 659 AM CDT Tue Mar 12 2019 An area of showers is currently spreading east across western Missouri early this morning. This activity will continue to spread to the east across the area this morning, and will generally only last a few hours in any given location. MVFR visibilities will be possible within these showers. Scattered showers and maybe a few rumbles of thunder will then be possible at times through the rest of the TAF period. Gusty southeasterly winds will occur today, becoming the strongest this afternoon into the overnight hours. Low level wind shear will be possible overnight. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Cramer LONG TERM...Cramer AVIATION...Wise
Hazardous weather outlook, Mar 12, 7:49 AM CDT, 1 hour 13 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 749 AM CDT Tue Mar 12 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131300- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 749 AM CDT Tue Mar 12 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited flooding risk. Limited lightning risk. Limited non thunderstorm wind risk. DISCUSSION... A few isolated thunderstorms are possible today and tonight. No severe storms are expected, however, a few low water crossings could become flooded and impassable to motorists. Gusty southeasterly winds will develop today into tonight. Gusts to around 30 mph will be possible at times. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gusty winds will develop Wednesday and Thursday, with gusts over 40 mph possible at times. A few thunderstorms are expected Wednesday. Storm total rainfall amounts could range from three quarters of an inch to an inch and a half. Minor flooding is likely in regions with already saturated soils. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 9:02 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Mar 12, 2:24 PM CDT | Areal Flood Advisory | SGF | Vernon | 12 hr |
| Mar 12, 3:18 PM CDT | Wind Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 52 hr |
| Mar 12, 5:16 PM CDT | Areal Flood Advisory | SGF | Cedar, Dallas, Greene, Polk, Vernon, Webster | 9 hr |
| Mar 12, 6:09 PM CDT | Flash Flood Warning | SGF | Cedar, Dallas, Greene, Polk, Webster, Wright | 10 hr |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.